Maria Vlasiou
Maria Vlasiou
Professor at the University of Twente
Verified email at tue.nl - Homepage
Title
Cited by
Cited by
Year
A survey on performance analysis of warehouse carousel systems
N Litvak, M Vlasiou
Statistica Neerlandica 64 (4), 401-447, 2010
462010
On queues with service and interarrival times depending on waiting times
OJ Boxma, M Vlasiou
Queueing Systems 56 (3), 121-132, 2007
322007
A Lindley-type equation arising from a carousel problem
M Vlasiou, I Adan, J Wessels
Journal of Applied Probability 41 (4), 1171-1181, 2004
302004
A two-station queue with dependent preparation and service times
M Vlasiou, IJBF Adan, OJ Boxma
European Journal of Operational Research 195 (1), 104-116, 2009
282009
Markovian polling systems with an application to wireless random-access networks
JPL Dorsman, SC Borst, OJ Boxma, M Vlasiou
Performance Evaluation 85, 33-51, 2015
262015
On the accuracy of phase-type approximations of heavy-tailed risk models
E Vatamidou, IJBF Adan, M Vlasiou, B Zwart
Scandinavian Actuarial Journal 2014 (6), 510-534, 2014
232014
Insensitivity of proportional fairness in critically loaded bandwidth sharing networks
M Vlasiou, J Zhang, B Zwart
arXiv preprint arXiv:1411.4841, 2014
212014
Electric vehicle charging: a queueing approach
A Aveklouris, Y Nakahira, M Vlasiou, B Zwart
ACM SIGMETRICS Performance Evaluation Review 45 (2), 33-35, 2017
202017
M/G/∞ polling systems with random visit times
M Vlasiou, U Yechiali
Probability in the Engineering and Informational Sciences 22 (1), 81-106, 2008
192008
A non-increasing Lindley-type equation
M Vlasiou
Queueing Systems 56 (1), 41-52, 2007
172007
Corrected phase-type approximations of heavy-tailed risk models using perturbation analysis
E Vatamidou, IJBF Adan, M Vlasiou, B Zwart
Insurance: Mathematics and Economics 53 (2), 366-378, 2013
142013
An alternating service problem
M Vlasiou, IJBF Adan
Probability in the Engineering and Informational Sciences 19 (4), 409-426, 2005
142005
Heavy-traffic asymptotics for networks of parallel queues with Markov-modulated service speeds
JPL Dorsman, M Vlasiou, B Zwart
Queueing systems 79 (3), 293-319, 2015
122015
Exact solution to a Lindley-type equation on a bounded support
M Vlasiou, IJBF Adan
Operations Research Letters 35 (1), 105-113, 2007
122007
Lindley-type recursions
M Vlasiou
112006
A stochastic resource-sharing network for electric vehicle charging
A Aveklouris, M Vlasiou, B Zwart
IEEE Transactions on Control of Network Systems 6 (3), 1050-1061, 2019
102019
Bounds and limit theorems for a layered queueing model in electric vehicle charging
A Aveklouris, M Vlasiou, B Zwart
Queueing Systems 93 (1), 83-137, 2019
92019
Marginal queue length approximations for a two-layered network with correlated queues
JL Dorsman, OJ Boxma, M Vlasiou
Queueing systems 75 (1), 29-63, 2013
92013
A LÚvy input model with additional state-dependent services
Z Palmowski, M Vlasiou
Stochastic Processes and their Applications 121 (7), 1546-1564, 2011
92011
Time-dependent behaviour of an alternating service queue
M Vlasiou, B Zwart
Stochastic Models 23 (2), 235-263, 2007
82007
The system can't perform the operation now. Try again later.
Articles 1–20